Reply
Contributor
Posts: 47
Registered: ‎08-10-2010

Hi,

 

I just had the Prevnar 13 injection on Tuesday of this week.  As always with injections I had alot of swelling at the site but even more this time.  Now for the last 2 days I have been getting jaw pain on my right side.  I called my pharmacy but they have never heard of this reaction after the Prevnar shot. but couldn't be ruled out.  They said to call my doctor where I had it done.  Has anyone had any bad reactions to it? 

 

Thanks,

Linda S.

Honored Contributor
Posts: 32,065
Registered: ‎03-09-2010

@Pasta Lover

 

Raising my hand...I had a really severe reaction to either prevnar 13 or flu shot (or the combination of both) last year.

~Have a Kind Heart, Fierce Mind, Brave Spirit~
Respected Contributor
Posts: 2,217
Registered: ‎12-05-2012

Three weeks ago I had this vaccine along with the new Shingrix. One in each arm.  I had some localized redness and soreness in my arms but nothing other than that.

I hope you feel better.